# SDR 03FDEA01655

- Difficulty date: September 29, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48297
- Aircraft time: 45,018 hours, 13,640 cycles
- Engine: Ge CF650*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5710-72305.  WINGS-MAIN FRAME-GOUGE REPAIR XORS 562.390 (LT) FLAP   BULKHEAD LWR CAP.      CLOSING ACTION ON 09/26/03. ON N/R S00015. COMPLIED WITH EA 8-5710-72305.WINGS, MAIN FRAME, GOUGE REPAIR STA XORS 562.390.
